# SDR DALA2016071905423

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 347-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LWR CORNER OF RING PAN BS 351-347. RING PAN REPAIRED IAW SRM 53-05 FIG. 122 AND ER/A 487747-14MA REV. A AND 493648-14MA REV. A.
